Recursive constructions for skew resolutions in affine geometries.

R. Fuji-Hara; S.A. Vanstone

Aequationes mathematicae (1981)

  • Volume: 23, page 242-251
  • ISSN: 0001-9054; 1420-8903/e

How to cite

top

Fuji-Hara, R., and Vanstone, S.A.. "Recursive constructions for skew resolutions in affine geometries.." Aequationes mathematicae 23 (1981): 242-251. <http://eudml.org/doc/136916>.

@article{Fuji1981,
author = {Fuji-Hara, R., Vanstone, S.A.},
journal = {Aequationes mathematicae},
keywords = {constructing skew resolutions of lines; finite affine geometries; packings in projective geometry},
pages = {242-251},
title = {Recursive constructions for skew resolutions in affine geometries.},
url = {http://eudml.org/doc/136916},
volume = {23},
year = {1981},
}

TY - JOUR
AU - Fuji-Hara, R.
AU - Vanstone, S.A.
TI - Recursive constructions for skew resolutions in affine geometries.
JO - Aequationes mathematicae
PY - 1981
VL - 23
SP - 242
EP - 251
KW - constructing skew resolutions of lines; finite affine geometries; packings in projective geometry
UR - http://eudml.org/doc/136916
ER -

NotesEmbed ?

top

You must be logged in to post comments.